# SDR DALA2015051603301

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 52,432 hours, 23,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 53-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 42L IN AFT CARGO BAY BETWEEN FRAMES 53 - 60.  REPAIRED THE STRINGER  IAW SRM 51-72-11 AND 53-00-13 FIG 201.
